| Catalog Number |
SRLP-300 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reported " rupture and capsular contracture baker grade iv".Confirmed via mammogram and ct.This record is for the left side.Device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed broken device assessed as fold flaw opening and observed a missing piece of shell assessed as inconclusive.¿ capsular contracture: unable to observe.As per the investigation procedure, non penetrating nicks were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b.1., d.9., h.2., h.3., h.6.